Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 149, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 14, 2011, 7:40 PM CDT for Nance County, Nebraska. It was in force for 50 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2011, 7:40 PM CDT (00:40 UTC)
- Expired
- Jun 14, 2011, 8:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Nance County, NE
The radar
The Omaha radar (KOAX), 134 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 8:01 PM CDT | HAIL 0.75 | 5 E Belgrade, NE | |
| Jun 14, 8:02 PM CDT | TSTM WND GST 0 | 7 Wsw Fullerton, NE | 60 MPH WINDS AND NICKEL SIZE HAIL. TIME ESTIMATED FROM RADAR. |
| Jun 14, 8:02 PM CDT | TSTM WND GST 60 | 7 Wsw Fullerton, NE | ESTIMATED 60 MPH WINDS AND NICKEL SIZE HAIL. TIME ESTIMATED FROM RADAR. |
| Jun 14, 8:08 PM CDT | HAIL 0.75 | 5 W Fullerton, NE | |
| Jun 14, 8:10 PM CDT | HAIL 0.75 | 2 W Fullerton, NE | |
| Jun 14, 8:12 PM CDT | HAIL 1 | 2 W Fullerton, NE | |
| Jun 14, 8:29 PM CDT | HAIL 1 | 5 E Fullerton, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1454 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- -0.2
- Supercell composite
- -1.7
The text
As transmitted, in the capitals the NWS used until 2016.
290
WUUS53 KGID 150040
SVRGID
NEC125-150130-
/O.NEW.KGID.SV.W.0149.110615T0040Z-110615T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
740 PM CDT TUE JUN 14 2011
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NANCE COUNTY IN CENTRAL NEBRASKA...
* UNTIL 830 PM CDT
* AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES EAST OF SPALDING TO CEDAR RAPIDS TO 6 MILES NORTHEAST OF
WOLBACH...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BELGRADE...FULLERTON AND GENOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4153 9772 4143 9771 4132 9772 4129 9827
4149 9827 4149 9811 4150 9810 4150 9805
4151 9804 4152 9790 4153 9788
TIME...MOT...LOC 0041Z 284DEG 21KT 4166 9821 4153 9820
4144 9826
WIND...HAIL <50MPH 1.00IN
$$1 follow-up statement
316
WWUS53 KGID 150052
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
752 PM CDT TUE JUN 14 2011
NEC125-150130-
/O.CON.KGID.SV.W.0149.000000T0000Z-110615T0130Z/
NANCE NE-
752 PM CDT TUE JUN 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NANCE COUNTY
UNTIL 830 PM CDT...
AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR BELGRADE...OR 37 MILES NORTH OF GRAND
ISLAND...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
BELGRADE...FULLERTON AND GENOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4153 9772 4143 9771 4132 9772 4129 9827
4149 9827 4149 9811 4150 9810 4150 9805
4151 9804 4152 9790 4153 9788
TIME...MOT...LOC 0052Z 280DEG 31KT 4142 9811
WIND...HAIL <50MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:19 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 14, 6:19 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 619 PM CDT TUE JUN 14 2011 .AVIATION...00Z TAF. A FEW THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON IN RESPONSE TO AN UPPER LEVEL DISTURBANCE MOVING ACROSS THE REGION. THOUGH AN ISOLATED STORM NEAR KGRI CAN NOT BE RULED OUT...THINK THE ODDS ARE THAT THE TERMINAL LOCATION WILL REMAIN DRY...SO WILL NOT CARRY ANY PRECIPITATION. TIME CROSS SECTIONS SUGGEST A PRIMARILY VFR PERIOD FOR KGRI...HOWEVER THE 14.21Z GFS LAV GUIDANCE SHOWS SOME CHANCE OF LIGHT FOG AT KGRI LATE TONIGHT INTO EARLY WEDNESDAY MORNING. THE 14.18Z NAM BUFR SOUNDINGS DO NOT REALLY SHOW MUCH FOG POTENTIAL...AND THE 14.15Z SREF PROBABILITIES FOR VISIBILITIES LESS THAN 3SM ARE ALMOST NIL. WILL KEEP THE FOG OUT OF THE FORECAST...BUT WILL WATCH THE TRENDS. WINDS WILL BE FAIRLY LIGHT THROUGH THE PERIOD AND GENERALLY HAVE A WESTERLY COMPONENT TO THEM. && .PREV DISCUSSION... /ISSUED 340 PM CDT TUE JUN 14 2011/ SHORT TERM...TONIGHT THROUGH 12Z THURSDAY. BIGGEST FORECAST CHALLENGES INCLUDE CHANCE OF PRECIPITATION THIS EVENING WITH THE PASSING MID-LEVEL WAVE. ENSEMBLES INDICATE A DECENT SHOT AT A LITTLE RAIN WITH THE WAVE MOVING THROUGH DURING THE LATE AFTERNOON/EARLY EVENING. ANY STORMS THAT DEVELOP WITH THE WAY COULD BE STRONG AS INSTABILITY INCREASES. WIND SHEAR WILL BE MARGINAL. CIN STILL EXISTS OVER A GOOD EASTERN TWO THIRDS OF THE CWA...SO THIS WOULD HAVE TO ERODE FOR STRONGER ACTIVITY. CONVECTIVE TEMPERATURES ARE IN THE MID TO UPPER 80S FOR MUCH OF THE AREA...AND GETTING CLOSER TO THAT THIS AFTERNOON AS INSOLATION CONTINUES. THERE IS GENERAL AGREEMENT OF DRYING OUT BY LATE EVENING...WITH ENSEMBLES IN AGREEMENT WITH OPERATIONAL MODELS. SHORT STORY IS THAT RIDGING WILL DOMINATE THE SHORT TERM PAST THE EARLY EVENING. BASICALLY A TEMPERATURES FORECAST HERE...AND WILL GENERALLY MAKE MINOR MODIFICATIONS WITH THE AID OF VERIFICATION DATA. HOLDING ON TO SLIGHT CHANCES OF RAIN FOR LATE WEDNESDAY NIGHT WITH THE A LOW-LEVEL JET DEVELOPING AND THE POSSIBILITY OF GOOD THETA E ADVECTION AND MOISTURE CONVERGENCE. ENSEMBLES ARE NOT THAT IMPRESSIVE...SO EVEN THOUGH OPERATIONAL MODELS ARE PEGGING US WITH COPIOUS QPF...I WILL NOT GET THAT EXCITED OVER THIS QPF AS OF YET. LONG TERM...STARTING 12Z THURSDAY. PRIMARY FORECAST CONCERNS CENTER UPON CHANCES FOR PRECIPITATION AS WELL AS SEVERE WEATHER. LONG TERM MODEL GUIDANCE CONTINUES TO SUGGEST THE MID AND UPPER LEVEL FLOW WILL REMAIN FROM THE WEST/SOUTHWEST ACROSS THE CENTRAL PLAINS AS UPPER LEVEL RIDGING PERSIST OVER THE SOUTHERN CONUS...AND TROUGHING CONTINUES OVER THE WEST. LEE SIDE SURFACE TROUGHING ACROSS THE FRONT RANGE...ALONG WITH SURFACE CYCLOGENESIS OVER EASTERN COLORADO...WILL LIKELY RESULT IN A WARM FRONT POSITIONING ITSELF OVER NORTHERN KANSAS OR SOUTHERN NEBRASKA. RESULTANT LOW LEVEL WAA AS WELL AS ISENTROPIC UPGLIDE AND SATURATION ALONG THE 315K AND 320K SURFACES SHOULD RESULT IN SOME SCATTERED PRECIPITATION ACROSS THE CWA. AT THIS TIME IT APPEARS THE BULK OF THE ISENTROPIC UPGLIDE AND SATURATION WILL OCCUR OVER OUR NORTHEASTERN CWA AND WILL CONCENTRATE THE HIGHEST POPS FOR THURSDAY ACROSS OUR NORTHEAST AS A RESULT. A 60KT LLJ IS THEN EXPECTED TO DEVELOP ACROSS CENTRAL KANSAS...WITH THE NOSE OF THIS LLJ PUSHING INTO SOUTH CENTRAL KANSAS THUS ALLOWING FOR AN AREA OF LOCALLY MAXIMIZED LOW LEVEL THETA-E ADVECTION ACROSS PORTIONS OF SOUTH CENTRAL NEBRASKA. WENT AHEAD AND KEPT POPS GOING ACROSS THE ENTIRE CWA THURSDAY NIGHT/FRIDAY MORNING AS A RESULT...WITH THE HIGHEST POPS RELEGATED TO OUR NORTH AND EAST NEAR AND JUST AHEAD OF THE LLJ NOSE. SEVERAL SMALL SCALE MID LEVEL PERTURBATIONS ARE FORECAST TO PUSH OVER THE AREA WITHIN THE MEAN MID LEVEL FLOW FRIDAY AND SATURDAY. IN ADDITION...A WEAK SURFACE BOUNDARY IS EXPECTED TO MEANDER BACK AND FORTH ACROSS THE CENTRAL PLAINS DURING THIS SAME TIME PERIOD. IT IS NOT CLEAR AT THIS TIME WHETHER OR NOT THE SURFACE BOUNDARY WILL REMAIN FARTHER SOUTH OVER KANSAS...OR WORK ITS WAY NORTH INTO NEBRASKA...NOR IS IT CLEAR WHETHER OR NOT ENOUGH MID LEVEL OMEGA WILL BE PRESENT WITH ANY OF THE SMALL SCALE PERTURBATIONS TO PROMOTE PRECIPITATION PRODUCTION. WITH ABUNDANT LOW LEVEL MOISTURE REMAINING IN PLACE HOWEVER...WILL GO AHEAD AND STAY THE COURSE BY KEEPING SLIGHT CHANCE POPS GOING ACROSS THE CWA FRIDAY AND SATURDAY. A 60-70KT LLJ IS EXPECTED TO PUSH INTO NORTH CENTRAL KANSAS SATURDAY NIGHT INTO SUNDAY MORNING...WITH THE BULK OF LOW LEVEL THETA-E ADVECTION EXPECTED OVER SOUTH CENTRAL NEBRASKA. WILL GO AHEAD AND MAINTAIN POPS ACROSS THE ENTIRE CWA SATURDAY NIGHT/SUNDAY MORNING...WITH THE HIGHEST POPS RELEGATED NORTH OF HIGHWAY 6. LONG TERM MODEL GUIDANCE THEN SUGGESTS THE LONG WAVE TROUGH OVER THE WESTERN CONUS WILL PUSH EASTWARD INTO THE ROCKY MOUNTAIN RANGE EARLY NEXT WEEK...WITH PLENTY OF MID LEVEL WAA AND DPVA RESULTING IN INCREASED OMEGA ACROSS THE CENTRAL PLAINS. GIVEN THE INCREASINGLY ACTIVE PATTERN HEADING INTO THE EARLY PART OF NEXT WEEK...WILL GO AHEAD AND KEEP POPS GOING FOR THE ENTIRE CWA TO FINISH OUT THE EXTENDED FORECAST PERIOD. ABUNDANT LOW LEVEL MOISTURE WILL PROMOTE 0-1KM MLCAPE VALUES NEAR 4000J/KG ACROSS MUCH OF THE CWA DURING THE DAY THURSDAY. FORECAST PROXIMITY SOUNDINGS SUGGEST A CAPPING INVERSION SHOULD KEEP CONVECTIVE ACTIVITY ELEVATED THROUGH MUCH OF THE DAY. THAT BEING SAID...THERE ARE INDICATIONS...ESPECIALLY FROM THE OPERATIONAL GFS...THAT MID LEVEL SATURATION COULD DRASTICALLY DECREASE THE ELEVATED WARM LAYER BY THURSDAY AFTERNOON THUS RESULTING IN SEVERE CONVECTION. WILL GO AHEAD AND INCLUDE SEVERE WORDING IN THE HWO FOR THURSDAY AS A RESULT. NOT COMPLETELY SOLD ON THE SEVERE POTENTIAL THURSDAY NIGHT/FRIDAY MORNING AS FORECAST PROXIMITY SOUNDINGS FROM THE OPERATIONAL GFS SUGGEST OVERNIGHT CONVECTION WILL LIKELY BE ROOTED NO LOWER THAN 700MB...IN WHICH CASE AROUND 1000J/KG ELEVATED CAPE WOULD BE UTILIZED. NOT SURE WELL SEE MUCH IN THE WAY OF LARGE HAIL PRODUCTION WITH THESE RELATIVELY LOW INSTABILITY VALUES AND DEEP LAYER BULK SHEAR NEAR 30KTS. THAT BEING SAID...IF UPDRAFTS CAN SOME HOW BECOME ROOTED CLOSER TO 800MB...CLOSER TO 2000J/KG OF ELEVATED INSTABILITY WOULD BE UTILIZED WHICH COULD RESULT IN LARGE HAIL PRODUCTION. CURRENT THINKING IS 800MB MAY BE A BIT OF A STRETCH...BUT SEVERE WORDING IS ALREADY IN THE HWO FOR THURSDAY NIGHT AND AIR PARCELS WOULD NOT HAVE TO DIG MUCH DEEPER BEFORE REALIZING MUCH HIGHER INSTABILITY VALUES. WILL KEEP THE SEVERE WORDING GOING IN THE HWO FOR THURSDAY NIGHT AS RESULT. ABUNDANT LOW LEVEL MOISTURE WILL KEEP 0-1KM MLCAPE VALUES NEAR 4000J/KG FRIDAY THROUGH SUNDAY AND ALTHOUGH THUNDERSTORM CHANCES ARE NOT ALL THAT GREAT ON ANY ONE OF THESE DAYS...WILL NEED TO TO CONTINUE MENTIONING THE SEVERE WEATHER POSSIBILITY IN THE HWO JUST IN CASE CONVECTIVE INITIATION IS REALIZED. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...HEINLEIN LONG TERM...BRYANT AVIATION...KING
Hazardous weather outlook, Jun 14, 2:12 PM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 212 PM CDT TUE JUN 14 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 151200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 212 PM CDT TUE JUN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF STRONG THUNDERSTORMS DURING THE LATE AFTERNOON AND EARLY EVENING. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS TO 50 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE OUTLOOK AREA THURSDAY THROUGH MONDAY. SEVERE WEATHER WILL BE POSSIBLE THURSDAY AND THURSDAY EVENING...WITH HAIL TO THE SIZE OF GOLF BALLS AND THUNDERSTORM WIND GUSTS TO 70 MPH NOT OUT OF THE QUESTION. A FEW STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE THURSDAY NIGHT INTO EARLY FRIDAY MORNING...WITH HAIL TO THE SIZE OF QUARTERS BEING THE PRIMARY SEVERE WEATHER THREAT. ALTHOUGH NOT AS LIKELY...ISOLATED SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE FRIDAY THROUGH SUNDAY. HAIL TO THE SIZE OF GOLF BALLS...THUNDERSTORM WIND GUSTS TO 70 MPH AND ISOLATED TORNADOES WILL ALL BE POSSIBLE SHOULD SEVERE WEATHER PRESENT ITSELF FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HEINLEIN/BRYANT
In the hours before
Special weather statement, Jun 14, 6:44 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
644 PM CDT TUE JUN 14 2011
NEZ039-040-046-047-150030-
GREELEY NE-HOWARD NE-SHERMAN NE-VALLEY NE-
644 PM CDT TUE JUN 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR VALLEY...SHERMAN...NORTHWESTERN
HOWARD AND GREELEY COUNTIES UNTIL 730 PM CDT...
AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
ERICSON TO 8 MILES NORTHEAST OF ORD TO ANSLEY...AND MOVING SOUTHEAST
AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS. IN ADDITION...OUTFLOW AHEAD OF THE
STORMS COULD ALSO CAUSE WINDS TO GUST TO NEAR 50 MPH.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
ARCADIA...
NORTH LOUP...
SCOTIA...
LITCHFIELD...
GREELEY...
LOUP CITY...
SHERMAN RESERVOIR DAM...
SPALDING...
COTESFIELD...
ASHTON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4175 9830 4161 9828 4147 9837 4109 9901
4118 9921 4152 9922 4171 9891 4175 9888
TIME...MOT...LOC 2343Z 302DEG 27KT 4191 9863 4166 9879
4133 9934Local storm report, Jun 14, 7:27 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
727 PM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL 2 S SPALDING 41.66N 98.36W
06/14/2011 E1.75 INCH GREELEY NE TRAINED SPOTTER
&&
GUERREROSpecial weather statement, Jun 14, 7:29 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
729 PM CDT TUE JUN 14 2011
NEZ039-040-046-047-150100-
GREELEY NE-HOWARD NE-SHERMAN NE-VALLEY NE-
729 PM CDT TUE JUN 14 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VALLEY...SHERMAN...
HOWARD AND SOUTHERN GREELEY COUNTIES UNTIL 800 PM CDT...
AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTH LOUP TO LOUP
CITY TO LITCHFIELD...AND MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
NORTH LOUP...
LOUP CITY...
HAZARD...
SHERMAN RESERVOIR DAM...
SCOTIA...
ASHTON...
COTESFIELD...
ROCKVILLE...
ELBA...
FARWELL...
BOELUS...
WOLBACH...
ST. PAUL...
DANNEBROG...
CUSHING...
ST. LIBORY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4143 9829 4107 9835 4104 9867 4106 9920
4139 9919 4160 9886
TIME...MOT...LOC 0029Z 291DEG 33KT 4149 9881 4129 9900
4118 9911Local storm report, Jun 14, 7:39 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
739 PM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL NORTH LOUP 41.49N 98.77W
06/14/2011 E0.88 INCH VALLEY NE TRAINED SPOTTER
&&
GUERREROThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:14 PM CDT | Severe Thunderstorm Warning | GID | Greeley | 46 min |
| Jun 14, 7:29 PM CDT | Special Weather Statement | GID | Howard, Sherman | 31 min |
| Jun 14, 8:09 PM CDT | Special Weather Statement | GID | Howard, Merrick | 51 min |
| Jun 14, 8:19 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Nance, Polk | 56 min |
| Jun 14, 8:36 PM CDT | Special Weather Statement | GID | Clay | 39 min |
| Jun 14, 8:53 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Polk, York | 52 min |
| Jun 14, 8:57 PM CDT | Special Weather Statement | GID | Fillmore | 48 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.